# SDR AT9900487

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND WRINKLE ON THE LEFT HAND EXTERNAL FUSELAGE IN LOWER SKIN AT BS 408 L-28L TO 28R.  FABRICATED AND INSTALLED SKIN REPAIR IAW DC9 SRM 53-04 FIG 38, 51-10-3 AND TIMCO EO NR 99-1183.
